# SDR UIEA2019022503381

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,929 hours, 17,016 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Oil
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU OIL LEVEL LOW.  PERFORMED VISUAL INSPECTION OF APU OIL LEVEL . FOUND TO BE WITHIN OIL LEVEL SPECS IAW AMM 49-27-00, NO FURTHER DEFECTS NOTED.
